# SDR CALA9900809

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strip
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER UPPER MOST I/B L/E ACCESS STRIP CORRODED ON O/B EDGE.  THE ACCESS STRIP WAS REPAIRED IAW ECRA 5513-01003.
